Autopsy on Vaccinated Man Who Died Raises Questions About Side Effects

By Dr. Mercola, August 23, 2021

The case of an 86-year-old man who died after his first dose of the mRNA COVID-19 injection, but before he received the second, is posing questions about the safety, side effects, immunogenicity and possibility of antibody-dependent enhancement (ADE) after receiving just one dose.

Writing in the International Journal of Infectious Diseases, study authors said the man died from acute renal and respiratory failure. Although he tested positive for the virus two days before he died, his autopsy attributed his death to acute bronchopneumonia and tubular failure. “These results might suggest that the first vaccination induces immunogenicity but not sterile immunity,” study authors said.

In a Twitter feed, however, at least one doctor questioned the circumstances under which the patient died, and suggested that the vaccine may set the stage for antibody dependent enhancement (ADE). ADE occurs when antibodies help a virus infect cells, rather than prevent it.

“This is a very important case, as it highlights the difference in the body’s immune response to sarscov2 after vax but before fully neutralizing titers,” AMM MD tweeted. “It also makes me wonder if this isn’t what is happening in breakthrough covid cases (develop covid months after complete vaccination, when immunity is waning). This could all serve as evidence for antibody dependent enhancement.”

SOURCES:

Int J Infect Dis June 2021

Twitter AMM, MD August 21, 2021

(See more stories of vaccine injury.)

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out /  Change )

Twitter picture

You are commenting using your Twitter account. Log Out /  Change )

Facebook photo

You are commenting using your Facebook account. Log Out /  Change )

Connecting to %s